advertisement
Question
Posted by: hannah | 2004/02/01

spotting while on minesse

HI doc,

I started using ginette when I was 16 to treat minor acne, I'm 19 now and my gp suggested that I switch to minesse- my skin has completely cleared up, but I want to continue using the pill for it's benefits like having a 28day cycle, light periods etc.

I've been using minesse for 2 months now (had one period , now on day 20 in my second cycle). In the first month I had no side-effects only an extremely light period which only last 1 and a half days. But now for the first time in my life I'm experiencing spotting, nothing too dramatic only a brownish discharge but it has been going on for the last 4 days.

My gp said that spotting was normal in the first month but that I should contact her if it happens in the following months.

Should I see her, and go on a higher dose pill? What exactly causes spotting in the middle of a cycle? Does it mean that I ovulated?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hannah, the spotting occurs because your body is trying to “override” the pill, but it should clear up within 3 to 6 months. The benefit of Minesse® is that it is an ultra-low dose pill – you get the minimum dosage of hormones and therefore the minimum amount of potential side effects. If it doesn’t clear up within 3-6 months, you can change to a slightly stronger pill like Melodene®. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anonymous | 2015/01/25

Hello.. I had irregular and heavy periods.. since I have PSOD. On the 7th day my doctor suggested me to take minesse. I m on the 11th day of minesse. The flow has reduced but it did not stop completely. In fact on the initial days of minesse, the flow was less, but gradually it went on increasing. Can u suggest me why is this happening and will it gradually cure in few cycles if I do not take medication?

Reply to Anonymous
Posted by: Anonymous | 2014/11/17

Good day iam using Minese for 6 months . The first four months i had my period like normal but the last 2 months it just went missing. I just want to no if its normal or could i being pregnant . Cecelia

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement